Vanishing cycles on Poisson varieties

M. V. Finkelberg, D. V. Kubrak

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)

Abstract

We slightly extend results of Evens and Mirković and “compute” the characteristic cycles of intersection cohomology sheaves on transversal slices in a double affine Grassmannian. We propose a conjecture relating the hyperbolic stalks and microlocalization at a torus-fixed point in a Poisson variety.

Original languageEnglish
Pages (from-to)135-141
Number of pages7
JournalFunctional Analysis and its Applications
Volume49
Issue number2
DOIs
Publication statusPublished - 19 Apr 2015
Externally publishedYes

Keywords

  • double affine Grassmannian
  • Poisson varieties
  • Uhlenbeck spaces
  • vanishing cycles

Fingerprint

Dive into the research topics of 'Vanishing cycles on Poisson varieties'. Together they form a unique fingerprint.

Cite this